# SDR AALA202501222705

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 46,984 hours, 5,541 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT CREW BUNK DOOR HANDLE DIFFICULT TO TURN. ADJUSTED AFT CREW BUNK DOOR HANDLE SCREW OPERTIONAL CHECKS GOOD.
